# SDR SWAA2016082254955

- Difficulty date: August 10, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C37107
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD LOWER PANEL SUPPORT ANGLE CORRODED AT BS 727, RBL 3.  R & R THE SUPPORT ANGLE IAW SRM AND DWG.
